# SDR CALA2017060901755

- Difficulty date: June 8, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 88,559 hours, 11,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148W45062
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BSTA 2273 RT SIDE H/S SEAL FAIRING AREA LONGERON STRAP FND CRACK. STA 2273 RT SIDE H/S SEAL FAIRING AREA CRACK LONGERON STRAP REPAIRED AS PER SRM 53-80-05 REPAIR 1 FIG 204 REV 74.
